# SDR P9R2002F00012

- Difficulty date: October 28, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9422
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINISCENT STRIP AT G2 MISSING.  RESECURED PHOTOLUMINISCENT STRIP AT G2.  THE CAUSE OF THE MALFUNCTION WAS THE PHOTOLUMINESCENT STRIP COMING UNGLUED FROM FLOOR.  THERE WERE NO EMERGENCY MEASURES EXECUTED.
